# SDR CWQR200803

- Difficulty date: April 17, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 5,642 hours
- Engine: Pwc PW545B
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 666000212
- Condition: Improper Part
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE CABLE REPLACEMENT OF AILERON CABLE PN 6660002-12, WE FOUND THAT THE CABLE HAD A SWAGED BALL AND A CLEVIS END INSTALLED. THIS CABLE ASSY SHOULD HAVE BEEN MANUFACTURED WITH THE SWAGED BALL WITHOUT THE CLEVIS. THE CABLE ASSY HAS BEEN SENT BACK TO MFG FOR EVALUATION. AN SCR AND PHOTO HAS BEEN SUBMITTED TO MFG UNDER NR 354900.
